(L) Sets and almost (L) seys in Banach lattices

  • Belmesnaoui Aqzzouz NISC
  • Khalid Bouras

Abstract

We characterize (L) sets and almost (L) sets in Banach lattices. Also, we look at Banach lattices in which these two classes of sets coincide.

Keywords: (L) sets, Dunford-Pettis operator, almost Dunford-Pettis operator

Quaestiones Mathematicae 36(2013), 107-118

Author Biographies

Belmesnaoui Aqzzouz, NISC
Universite Mohammed V-Souissi, Faculte des Sciences Economiques, Juridiques et Sociales, Departement d'Economie, B.P. 5295, SalaAljadida, Morocco
Khalid Bouras
Universite Ibn Tofail, Faculte des Sciences, Departement de Mathematiques, B.P. 133, Kenitra, Morocco
Published
2013-03-20
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606